Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have rashes all over body along with itching. Took steroid shot but no use. What is the cause and remedy?

A couple of weeks ago I shaved my body ( male here) like I usually do but this time I broke out with pimples all over the front of my chest, stomach, shoulders and arms. Whats worse is that it still constantly itches and my arms are now becoming really dark ( stained discoloration) with contant itching. Sun aggravates it more so I try to use Sunblock from Neutrogina. I saw a dermatoligist a week ago. She gave me a steriod shot and said that would help. So far there is no difference, rather arms seem to be getting more and more black colored. I am of East Indian descent and am dark naturally, but this goes beyond that. It also gets irritated if I were wearing any clothing that would touch the arms. I have shaved for many years with no problem. I am frustrated, itchy, and my skin looks so so bad that I am embarrased to wear short sleeves. Please help. What do I do and what may be wrong with me?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It i oily skin
keep skin dry
no taking of greesy and oily food
stop all oils
mustard cconut walnut ground nut and soya
amla and olive can be used for application and olive for cooking
Take doxy 100 mg bd for 2 week
add fexofenadine 120 mg if itching
apply clindamycin gel morning and evening
at night apply retinoic acid on affected portion
can add fluticasone if skin feels dry
continue for 3 months
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor